MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ENSEAL X1; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

ETHICON ENDO-SURGERY, LLC ENSEAL X1; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number NSLX120L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was using the device.The device was not closing and giving error message.Device was removed and replaced with new product.

Brand Name
ENSEAL X1
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key20722860
Report Number20722860
Device Sequence Number3783045
Product Code GEI
UDI-Device Identifier10705036015024
UDI-Public(01)10705036015024
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2024
Report Date (Section F) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNSLX120L
Device Catalogue NumberNSLX120L
Device Lot NumberY7028K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA11/11/2024